# SDR SIMA20011415

- Difficulty date: May 21, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A27435
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4003 - DURING CRUISE FLIGHT, THE RIGHT TAT HEAT FAILED.  THE FLT WAS RETURNED TO ORD.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TAT PROBE IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
